Join the 'Diplopia' group to help and get support from people like you.
Related terms: Double Vision
We found 11 questions associated with the 'Diplopia' topic.
White lesions on brain MRI, but spinal tap is negative for MS. I did have double vision for 3 month?
Posted 2 days ago by • 0 answers
I woke up with double vision the day after Christmas. Dr. said 6th nerve palsy. Palsy lasted 3 months and resolved itself. MRI shows white lesions on brain. Spinal tap shows negative for MS. I've had migraines for many years, never had MRI. Also found a brain tumor and pituitary cyst. The ...
Posted 19 Mar 2017 by • 0 answers
I've had double vision all day. I don't know if I should take my dose tonight or not .
Posted 26 Feb 2017 by • 0 answers
... a side affect cause she has had double vision in the past. She is being monitored by an eye doctor. If this is a side affect she is experiencing, my question is how long does this medication stay in your system? We are seeing eye doctor again tomorrow...
Posted 25 Aug 2016 by • 1 answer
Left eye to even see what I'm doing.
Posted 22 Jun 2016 by • 0 answers
... mental clarity is returning but the vision problem remains. We have seen an opthamologist .Will his vision return to normal and if so how long will this take Thank you
Posted 20 May 2016 by • 0 answers
and continued having difficulries with double vision and added nausea and a steady minor headache. Upon returning to the doctor, the tolf me the prism was put in the RIGHT lens. WhenI questioned that I was told my LEFT eye was the problem and the lend was to go there... the Doctor told me that it ...
Posted 12 Mar 2016 by • 0 answers
I have a RA 9 mouths ago I started having blurred, double vision headaches and pain in left eye movement
Posted 5 Jan 2016 by • 1 answer
... said they thought it was the high dosage of wellbutrin I was talking. Since I've had blurry vision, double vision, I have fibro, and the pain is sometimes unbearable. Migraines have also gotten worse and more frequent. I've been to 3 neurologists, 1 diagnosing MS, one disagreeing with ...
Posted 12 Nov 2015 by • 2 answers
My doctor has been increasing my dose of lamictal for 4 weeks now yesterday I went to 100 mg. About an hour later I had blurry and double vision called doctor he said he would call me back, he never did until this morning when I woke up with swollen taste buds,itchy skin, cold sores and the chills. ...
Posted 23 Oct 2015 by • 1 answer
... quadruple by-pass Staph-induced Bone infection. Info. I have read says "blurred" vision is a common side effect. What about a side effect of double vision?
Posted 27 Oct 2015 by • 0 answers
... this go away